MathSciNet Relay Station
MathSciNet bibliographic data
MR260143 65.20
Miller, Keith Stabilized numerical analytic prolongation with poles. SIAM J. Appl. Math. 18 1970 346–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement